# SDR FDKA2010011600007

- Difficulty date: January 16, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 16,103 hours, 15,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR CANNOT BE OPENED FROM THE OUTSIDE.  MOVED ACFT TO A FLATTER SURFACE, MAIN CABIN DOOR OPS NORMAL.
